RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 3, страницы 311–325 (Mi aa1446)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

Regularity issues for semilinear PDE-s (a narrative approach)

H. Shahgholian

Department of Mathematics, Royal Institute of Technology, 100 44 Stockholm, Sweden

Аннотация: Occasionally, solutions of semilinear equations have better (local) regularity properties than the linear ones if the equation is independent of space (and time) variables. The simplest example, treated by the current author, was that the solutions of $\Delta u=f(u)$, with the mere assumption that $f'\geq-C$, have bounded second derivatives. In this paper, some aspects of semilinear problems are discussed, with the hope to provoke a study of this type of problems from an optimal regularity point of view. It is noteworthy that the above result has so far been undisclosed for linear second order operators, with Hölder coefficients. Also, the regularity of level sets of solutions as well as related quasilinear problems are discussed. Several seemingly plausible open problems that might be worthwhile are proposed.

Ключевые слова: pointwise regularity, Laplace equation, divergence type equations, free boundary problems.

Полный текст: PDF файл (253 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:3, 577–587

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.03.2015
Язык публикации: английский

Образец цитирования: H. Shahgholian, “Regularity issues for semilinear PDE-s (a narrative approach)”, Алгебра и анализ, 27:3 (2015), 311–325; St. Petersburg Math. J., 27:3 (2016), 577–587

Цитирование в формате AMSBIB
\RBibitem{Sha15}
\by H.~Shahgholian
\paper Regularity issues for semilinear PDE-s (a~narrative approach)
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 3
\pages 311--325
\mathnet{http://mi.mathnet.ru/aa1446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570968}
\elib{http://elibrary.ru/item.asp?id=24849902}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 577--587
\crossref{https://doi.org/10.1090/spmj/1405}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963541486}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1446
  • http://mi.mathnet.ru/rus/aa/v27/i3/p311

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. E. Indrei, A. Minne, L. Nurbekyan, “Regularity of solutions in semilinear elliptic theory”, Bull. Math. Sci., 7:1 (2017), 177–200  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:117
    Полный текст:21
    Литература:11
    Первая стр.:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019